# SDR REXA200600096

- Difficulty date: October 22, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 9,177 hours, 8,052 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE IN CRUISE, SECOND OCCURRENCE IN 72 HOURS.  REMOVED, CLEANED, LUBED AND REINSTALLED ALL FLEXIBLE ACTUATOR DRIVE SHAFTS IAW AMM.
